# SDR AU990030

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 042640012
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING ROOT LEADING ATTACHMENT ANGLE CORRODED.  FOUND DURING INVESTIGATION OF A FUEL TANK PROBLEM.   PART TC: 8,168.
